MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12906-022-03549-6

Медицинская библиотека · BMC complementary medicine and therapies · 2022

Gynura segetum-induced liver injury leading to acute liver failure: a case report and literature review.

Zhang Zilong, Zou Haibo, Dai Zonglin, Shang Jin, Sure Shining, Lai Chunyou, Shi Ying, Yang Qinyan, Xiang Guangming, Yao Yutong, Feng Tianhang, Zhong Deyuan, Huang Xiaolun

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

BACKGROUND

Gynura segetum (GS) is widely used in medical care and in community settings in China as the herbal remedy. It is widely thought to have antiphlogistic properties and pain relief in traditional Chinese medicine. It has been reported that GS can cause chronic drug-induced liver injury (DILI), manifested as hepatic sinusoid obstruction syndrome (HOSO). But case reports of acute DILI developing acute liver failure (ALF) due to GS are extremely rare.

CASE PRESENTATION: We report a case of a 63-year-old female patient with hepatolithiasis for more than 6 years. There were no deterioration of liver function and no history of viral liver disease, autoimmune liver disease, blood transfusion or surgical allergy before operation. ALF and grade II liver encephalopathy occurred after partial hepatectomy. To follow up the medical history, the patient has been taking GS (Tusanqi) for a year and a half. The causality assessment was done by the updated Roussel Uclaf Causality Assessment Method, and the possibility of DILI caused by GS as highly probable for the score was 6 points. Excluding other causes, a diagnosis of DILI-associated ALF was established. After symptomatic support and artificial liver support system (ALSS) treatment, the clinical symptoms and signs of the patients were significantly improved. After discharge, the liver function of the patients returned to normal.

CONCLUSIONS

Based on this rare case of severe liver injury, we recommend that timely prevention, identification, and appropriate management of DILI is essential for patients with a history of taking GS and other hepatotoxic drugs, and careful monitoring of liver function for patients with DILI could avoid ALF as far as possible.

Для цитирования: Zhang Zilong, Zou Haibo, Dai Zonglin, Shang Jin, Sure Shining, Lai Chunyou, Shi Ying, Yang Qinyan, Xiang Guangming, Yao Yutong, Feng Tianhang, Zhong Deyuan, Huang Xiaolun. Gynura segetum-induced liver injury leading to acute liver failure: a case report and literature review.. BMC complementary medicine and therapies. 2022. DOI: 10.1186/s12906-022-03549-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.